This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I was born with VUR and was on antibiotics until I was 5 years old, since then I had around 10-20 UTI's a year but since january when I turned 19 I have had 9 confirmed UTI's ( white blood cells, protein and blood) and have been given antibiotics for them ( trimethoprim,amoxicillin, nitrofurantoin) along with the confirmed ones I have been experiencing all of the same symptoms; frequency of needed to go the toilet,pain when urinating and pain pretty much constantly on a daily basis, which I cannot always get to the doctors to have confirmed, I have had blood tests which came back negative and am having an ultrasound later this week, any ideas on what could be causing these UTI's?
do you wipe front to back? if you wipe the other way it can bring bacteria from the anal area to the urethra. Here are some tips to hopefully help.
1. Wipe from front to back
2. Don't wear thongs
3. Use a pH balanced soap especially made for the area like (Summers eve feminine wash unscented)
4. Wear cotton underwear only
5. Don't wear really tight jeans or pants
6. Always wear underwear when wearing pants or shorts
7. Don't wear underwear or any bottoms when you sleep.
8. Always Urinate after sex, oral sex, or masturbation
9. Was area after workouts or sweating.
10. Always wear clean underwear.
Maybe talk to your doctor about putting you on the antibiotic called Ciprofloxacin (Cipro for short) My husband had a few uti's 2 years ago and they put him on this for a month after his last one and he hasn't had one since.
HI thanks for those but i have been doing all that for as long as I can remember as those were the what my doctor told me to do as well and i drink cranberry juice and take supplements daily, also there is no bacteria in my samples just blood and protein which is why its so odd I have also tried many antibiotics and am currently on amoxocillin, Hopefully I will find out the cause at my urologist appoinment at the end of the month. Thanks again
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.